Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 4, NWS Jacksonville, FL

June 7, 2020Hamilton County, Suwannee County, Florida

NWS Jacksonville, FL issued this flash flood warning at Jun 7, 2020, 11:40 AM EDT for Hamilton County, Suwannee County, Florida. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 11:40 AM EDT (15:40 UTC)
Expired
Jun 7, 2020, 3:15 PM EDT
In force
4 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

Counties Hamilton County, FL, Suwannee County, FL

The radar

The Moody AFB radar (KVAX), 53 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 1:00 PM EDTHEAVY RAIN 8.335 Ene West Lake, FLCO-OP OBSERVER STATION ALAF1 ALAPAHA TOWER.
Jun 7, 2:45 PM EDTHEAVY RAIN 9.935 Ese Suwannee River St, FLMESONET STATION FW5344 LIVE OAK. 24 HOUR RAINFALL TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

283 
WGUS52 KJAX 071540
FFWJAX
FLC047-121-071745-
/O.NEW.KJAX.FF.W.0004.200607T1540Z-200607T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
1140 AM EDT Sun Jun 7 2020

The National Weather Service in Jacksonville has issued a

* Flash Flood Warning for...
  Hamilton County in northern Florida...
  Northern Suwannee County in northern Florida...

* Until 145 PM EDT.

* At 1140 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 4 and 7 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Live Oak, Jasper, Jennings, Suwannee Springs, Suwannee River State 
  Park, Crossroads, Blue Springs, Dowling Park and Newburn.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3063 8329 3060 8274 3043 8272 3036 8281
      3029 8286 3022 8324 3023 8325 3029 8323
      3031 8321 3035 8321 3035 8319 3038 8319
      3040 8317 3042 8319 3042 8322 3046 8322
      3047 8324 3052 8324 3059 8326 3062 8327

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-4 INCHES IN 2 HOURS 

$$

NELSON
1 follow-up statement
396 
WGUS52 KJAX 071728
FFWJAX
FLC047-121-071915-
/O.EXT.KJAX.FF.W.0004.000000T0000Z-200607T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jacksonville FL
128 PM EDT Sun Jun 7 2020

The National Weather Service in Jacksonville has extended the

* Flash Flood Warning for...
  Hamilton County in northern Florida...
  Northern Suwannee County in northern Florida...

* Until 315 PM EDT.

* At 128 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Between 4 and 8 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Live Oak, Jasper, Jennings, Suwannee Springs, Suwannee River State 
  Park, Crossroads, Blue Springs, Dowling Park and Newburn.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3063 8329 3060 8274 3043 8272 3036 8281
      3029 8286 3022 8324 3023 8325 3029 8323
      3031 8321 3035 8321 3035 8319 3038 8319
      3040 8317 3042 8319 3042 8322 3046 8322
      3047 8324 3052 8324 3059 8326 3062 8327

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR AND 30 MINUTES

$$

NELSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 11:15 AM EDT, 25 minutes earlier.

Area forecast discussion, Jun 7, 11:15 AM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1115 AM EDT Sun Jun 7 2020

...FLOODING RAINFALL POTENTIAL TODAY...

...ISOLATED TORNADO POTENTIAL NE FL THIS AFTERNOON/EVENING...

.UPDATE...

Deep tropical moisture over the area (PWAT over 2.3") combined
with convergence between a ridge axis north of the Atlamaha River
basin, a slowly lifting zonal trough axis across N-Central FL and
strong low level SSW flow 30-40 kts pumping moisture across the
local area all combined to produce flash flooding rain across the
Westside of Metro JAX this morning, with yet another batch of very
heavy rain moving into the Suwannee River Valley this hour.

Through the remainder of the day, the current band of heavy
rainfall north of the I-10 corridor is expected to gradually fade
in coverage and intensity low/mid level ridge strengthens
offshore of the GA/SC coasts. The focus for heavy rainfall into
the afternoon will be across the Suwannee River Valley as
evidenced by radar, with this band of precip expected to migrate
more toward the east with further convective development this
afternoon likely near the St. Johns River basin where satellite
shows thinner clouds and LAPs analysis has surface based CAPEs
already near 2k J/kg with dews pts near 79 deg at both Bunnell and
Ocala. Resultant convection this afternoon will again pose the
potential of localized flooding with our more vulnerable areas
being Hamilton & Suwannee Counties given heavy rainfall this
morning, the Black Creek Basin of Clay County, JAX metro area and
central Marion county where 4-6 inches of rain fall yesterday.

In addition to the rainfall potential, there will continue to be a
low potential for embedded rotating storms focused across our FL
zones this afternoon as daytime heating increases and the low
level jet around 850 mb increases to 30-40 kts from the SSW. Main
target area for potential tornado and wet downbursts will focus
generally east of the Highway 301 corridor and toward the NE FL
Atlantic coast including the St. Johns River basin where looks
like there will be more diurnal heating and instability favoring a
greater severe weather threat. Deep convection is expected to
lift NNE into the evening with gradually waning stratiform rainfall
across NE FL.

Cloudy skies and light ESE winds today with speeds generally 10
mph or less outside of convective activity. High temperatures
will generally only near the mid to upper 70s, with near 80
possible near the St. Johns River basin.

&&

.MARINE...

Band of showers and embedded strong storms will impact the waters
through mid afternoon. SSE winds 10-15 kts with combined seas 2-4
ft expected today, with winds veering more S tonight with lighter
winds.

&&

.HYDROLOGY...

Axis of flash flooding rainfall across the Westside of Metro JAX
was waning with ground truth rainfall reports of 5-7 inches from
near the 295 Beltway near Normandy ENE toward Riverside along the
I-10 corridor. Another corridor of heavy rain in the 5-7 inch
range was across northern Suwannee, Hamilton, and Echols counties.
The next batch of heavy rain was developing ENE near the I-75
corridor and will have the potential to drop another 1-2 inches.
Potential remains for another batch of rainfall to develop near
the St. Johns basin this afternoon as well where this is currently
little rainfall.

Rivers...Will need to closely monitor the Black Creek basin for
additional rainfall input this afternoon. Current forecast for
north fork is for the site to rise just below minor flood stage
tonight into early Mon morning based on recent rainfall in the
basin. If another 1-2 inches falls this afternoon, this could
cause the basin to quickly rise into flood stage tonight or early
Monday morning.

Additional river gauges will see rises this week - including the
Santa Fe basin. Official guidance keeps locations just within
Action Stage, but area interests should monitor.

&&

.PREV DISCUSSION [851 AM EDT]...

.NEAR TERM [Today Through Monday]...

Today...Bands of heavy showers and embedded isolated storms
extending eastward from TS Cristobal will continue track northward
through NE FL early this morning and into SE GA by the mid-late
morning hours. Locally heavy rainfall will continue to be possible
with widespread additional 1-2 inch amounts expected but generally
not organized enough to support current Flash Flood Watch along
the I-75 corridor of inland NE FL and waves of heavy rainfall will
be possible well northward enough into SE GA where significant
rainfall has yet to occur, along with enough time in between the
wave of some diurnally enhanced showers and storms this afternoon
across NE FL as temps reach into the lower 80s and surface winds
become south to southeast at 10 to 15 mph with gusts up to 20 mph
as original band of rainfall this morning continues to lift
northward into SE GA.

Tonight...After sunset as southerly flow weakens aloft and any
diurnal storms fade by midnight expect mainly cloudy skies
overnight with mainly dry conditions except for a few isolated
showers over far inland areas. Mild overnight lows in the lower to
middle 70s.

Monday...Lingering moisture in the atmosphere with Precipitable
Water Amounts (PWATS) still around 2 inches, weak southerly
steering flow and daytime heating pushing Max Temps into the upper
80s/near 90 degrees, all will help to trigger Numerous afternoon
and early evening storms as both Gulf/Atlc sea breeze fronts push
inland through the day. Locally heavy downpours will continue to
remain the main threat from the thunderstorm activity as temps
remain warm aloft.

.SHORT TERM [Monday Night Through Tuesday Night]...

The remnants of Cristobal will move north over the Mississippi
River Valley with surface ridge axis extending from the western
Atlantic across south Florida. A light sw flow will prevail with
light vertical wind shear and high moisture levels remaining in
place for daily convection. With high temperatures reaching near
90 degrees, expect sea breeze fronts to move inland and become
active with scattered to numerous storms Tuesday afternoon and
evening. Slow moving cells will likely result in locally heavy
rainfall with a potential for strong winds gusts due to dry air in
mid levels.

.LONG TERM [Wednesday Through Saturday]...

Scattered diurnal convection will continue Wednesday and Thursday
with light steering winds and sufficient moisture levels remaining
in place. Highest coverage of storms will be over inland areas as
the seabreezes merge over the interior. Mid level ridge will begin
to weaken Friday with a trough digging into the se on Saturday. A
few strong storms may occur Friday and Saturday as vertical shear
increases and temperatures cool aloft with the approach of the
upper trough. Temperatures will be close to average levels.

.AVIATION...
[Through 12Z Monday]

IFR to LIFR conditions will prevail at the Duval County terminals
and through around 14Z. IFR conditions should prevail at SSI
through around 16Z. Prevailing MVFR ceilings are expected at
Gainesville and St. Augustine through around 16Z, with periods of
IFR conditions possible in occasional showers. Ceilings at the
Duval County terminals should lift to MVFR after 15Z, with
occasional IFR ceilings possible through around 03Z during periods
of showers and embedded thunderstorms. Sustained easterly surface
winds around 10 knots outside of thunderstorm activity will shift
to southeasterly at 10-15 knots by 15Z and then southerly towards
19Z.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSJacksonville.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  81  72  90  72  89 /  70  40  70  20  60
SSI  79  74  85  75  85 / 100  40  50  20  40
JAX  80  72  90  74  89 /  90  60  60  20  50
SGJ  80  73  88  74  87 /  70  60  50  20  60
GNV  82  72  89  72  88 /  90  50  60  20  50
OCF  82  72  89  72  88 /  80  40  70  20  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Jun 7, 8:17 AM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
817 AM EDT Sun Jun 7 2020

FLZ025-032-124-125-071315-
Inland Duval FL-Coastal Nassau FL-Clay FL-Coastal Duval FL-
817 AM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND CENTRAL
DUVAL COUNTIES UNTIL 915 AM EDT...

* At 817 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Maxville, or near Middleburg,
  moving northeast at 25 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Jacksonville, Orange Park, Arlington, Ortega, Craig Field, Oakleaf
  Plantation, Bellair-Meadowbrook Terrace, Fort Caroline, Cecil Field
  and Nas Jax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3001 8205 3014 8205 3056 8158 3033 8141
TIME...MOT...LOC 1217Z 226DEG 24KT 3011 8199

NELSON
Local storm report, Jun 7, 9:07 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
907 AM EDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      1 E NORMANDY            30.31N 81.75W
06/07/2020                   Duval              FL   TRAINED SPOTTER

            THE ROADWAY ON LENOX AVENUE NEAR LANE AND NORMANDY HAS
            BEEN INUDATED WITH FLOOD WATERS.

&&

SCORDERO
Special weather statement, Jun 7, 9:12 AM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
912 AM EDT Sun Jun 7 2020

FLZ025-125-071400-
Inland Duval FL-Coastal Duval FL-
912 AM EDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUVAL COUNTY UNTIL
1000 AM EDT...

* At 912 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Nas Jax, or near Mandarin,
  moving northeast at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Jacksonville, Unf, Arlington, Neptune Beach, Nas Jax, Baymeadows,
  Ortega, Craig Field, San Pablo and Fort Caroline.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3025 8143 3025 8145 3015 8169 3017 8169
      3019 8168 3019 8170 3031 8172 3047 8143
      3028 8135
TIME...MOT...LOC 1312Z 242DEG 18KT 3021 8164

NELSON
Local storm report, Jun 7, 9:15 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
915 AM EDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLASH FLOOD      6 W ARLINGTON           30.33N 81.70W
06/07/2020                   Duval              FL   EMERGENCY MNGR

            WATER HAS PONDED UP TO 3 FEET, HALFWAY UP THE STOP SIGN
            AT THE INTERSECTION OF MCCOY CREEK BLVD AND KING STREET.

&&

SCORDERO
Local storm report, Jun 7, 9:19 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
919 AM EDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     FLASH FLOOD      5 W DOWNTOWN JACKSONVIL 30.32N 81.73W
06/07/2020                   Duval              FL   TRAINED SPOTTER

            CARS WERE STALLED IN FLOOD WATER EDGEWOOD AVE AT CASSAT
            AVE. SIGNFICANT WATER FLOWED ACROSS CASSAT AVE NEAR
            NORMANDY AVE AND CASSAT NEAR EDGEWOOD AVE.

&&

AENYEDI
Local storm report, Jun 7, 11:12 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1112 AM EDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 AM     FLASH FLOOD      4 SW JACKSONVILLE       30.30N 81.71W
06/07/2020                   Duval              FL   BROADCAST MEDIA

            PORTIONS OF CHALLEN AVENUE, EDGEWOOD NEIGHBORHOOD, CASSAT
            AVENUE,NORMANDY NEIGHBORHOOD, WILLOWBRANCH PARK, AND ST.
            JOHNS AVENUE BETWEEN STOCKON AND PUBLIX WERE INUNDATED
            WITH FLOOD WATERS.

&&

SCORDERO

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:35 PM EDTSpecial Weather StatementJAXFlagler, Putnam40 min
Jun 6, 9:04 PM EDTSevere Thunderstorm WarningJAXSaint Johns41 min
Jun 6, 9:11 PM EDTAreal Flood WarningJAXClay, Putnam3 hr
Jun 6, 9:16 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns44 min
Jun 6, 9:28 PM EDTSpecial Marine WarningJAX92 min
Jun 6, 9:48 PM EDTSpecial Weather StatementJAXFlagler42 min
Jun 6, 10:03 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jun 6, 10:57 PM EDTSpecial Marine WarningJAX63 min
Jun 6, 11:59 PM EDTSpecial Marine WarningJAX46 min
Jun 7, 4:24 AM EDTSpecial Weather StatementJAXHamilton, Suwannee111 min
Jun 7, 4:46 AM EDTSpecial Weather StatementJAXAlachua44 min
Jun 7, 5:30 AM EDTSpecial Weather StatementJAXAlachua45 min
Jun 7, 6:11 AM EDTSpecial Weather StatementJAXBradford34 min
Jun 7, 6:46 AM EDTSpecial Weather StatementJAXClay44 min
Jun 7, 7:21 AM EDTSpecial Weather StatementJAXBradford24 min
Jun 7, 7:35 AM EDTSpecial Weather StatementJAXDuval40 min
Jun 7, 8:06 AM EDTAreal Flood WarningJAXBradford, Clay, Duval3 hr
Jun 7, 8:17 AM EDTSpecial Weather StatementJAXDuval58 min
Jun 7, 8:26 AM EDTFlash Flood Warning Considerable damage threatJAXDuval79 min
Jun 7, 9:12 AM EDTSpecial Weather StatementJAXDuval48 min
Jun 7, 9:17 AM EDTSpecial Marine WarningJAX88 min
Jun 7, 9:45 AM EDTAreal Flood WarningJAXColumbia, Hamilton, Suwannee2 hr
Jun 7, 9:54 AM EDTAreal Flood WarningJAXDuval, Saint Johns96 min
Jun 7, 11:24 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee, Union3 hr
Jun 7, 12:05 PM EDTSpecial Weather StatementJAXClay25 min
Jun 7, 12:16 PM EDTAreal Flood WarningJAXBaker, Clay, Duval, Nassau3 hr
Jun 7, 12:21 PM EDTSpecial Weather StatementJAXDuval24 min
Jun 7, 12:32 PM EDTSpecial Weather StatementJAXColumbia28 min
Jun 7, 12:40 PM EDTSpecial Weather StatementJAXClay50 min
Jun 7, 12:51 PM EDTSpecial Weather StatementJAXDuval24 min
Jun 7, 1:07 PM EDTSpecial Weather StatementJAXClay23 min
Jun 7, 1:11 PM EDTSpecial Weather StatementJAXSuwannee34 min
Jun 7, 1:15 PM EDTSpecial Weather StatementJAXSuwannee45 min
Jun 7, 1:49 PM EDTSpecial Marine WarningJAX56 min
Jun 7, 1:50 PM EDTSpecial Weather StatementJAXDuval25 min
Jun 7, 1:52 PM EDTSpecial Marine WarningJAX53 min
Jun 7, 1:54 PM EDTSpecial Weather StatementJAXSuwannee36 min
Jun 7, 2:25 PM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee3 hr
Jun 7, 2:32 PM EDTSpecial Marine WarningJAX88 min
Jun 7, 2:39 PM EDTSpecial Weather StatementJAXSaint Johns36 min
Jun 7, 2:43 PM EDTSpecial Weather StatementJAXSuwannee62 min
Jun 7, 2:49 PM EDTRiver Flood WarningJAXClay42 hr
Jun 7, 3:05 PM EDTFlash Flood WarningJAXHamilton, Suwannee3 hr
Jun 7, 3:12 PM EDTSpecial Weather StatementJAXMarion48 min
Jun 7, 3:15 PM EDTTornado WarningJAXColumbia45 min
Jun 7, 3:41 PM EDTTornado WarningJAXMarion34 min
Jun 7, 3:44 PM EDTSpecial Weather StatementJAXBaker46 min
Jun 7, 3:46 PM EDTSpecial Weather StatementJAXSuwannee44 min
Jun 7, 3:53 PM EDTSpecial Weather StatementJAXUnion37 min
Jun 7, 3:55 PM EDTTornado WarningJAXColumbia35 min
Jun 7, 4:04 PM EDTTornado WarningJAXAlachua, Baker, Bradford, Union41 min
Jun 7, 4:20 PM EDTSpecial Weather StatementJAXAlachua, Gilchrist, Marion, Putnam55 min
Jun 7, 4:35 PM EDTSpecial Weather StatementJAXHamilton, Suwannee40 min
Jun 7, 4:42 PM EDTTornado WarningJAXBaker, Bradford, Union33 min
Jun 7, 5:09 PM EDTFlash Flood WatchJAXDuval6 hr
Jun 7, 5:13 PM EDTSpecial Weather StatementJAXFlagler47 min
Jun 7, 5:31 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 7, 5:58 PM EDTFlash Flood WarningJAXColumbia, Hamilton, Suwannee4 hr
Jun 7, 6:15 PM EDTSpecial Weather StatementJAXMarion45 min
Jun 7, 6:32 PM EDTSpecial Weather StatementJAXFlagler28 min
Jun 7, 6:46 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 7, 7:16 PM EDTSpecial Weather StatementJAXAlachua, Bradford59 min

Nearby

Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.